Sample controllability of nonlinear stochastic integrodifferential systems

K. Balachandran, J. H. Kim

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Sufficient conditions are established for the sample controllability of nonlinear stochastic integrodifferential systems by using the notion of comparison principle and a random fixed point theorem. Examples are provided to illustrate the result.

Original languageEnglish
Pages (from-to)543-549
Number of pages7
JournalNonlinear Analysis: Hybrid Systems
Volume4
Issue number3
DOIs
Publication statusPublished - 2010 Aug

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Analysis
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Sample controllability of nonlinear stochastic integrodifferential systems'. Together they form a unique fingerprint.

  • Cite this